Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 9 > No. 6

 
   

An Image Encryption Scheme based on Nonlinear Chaotic Algorithm and Substitution Box Transformation

PP: 2991-2995
Author(s)
Muhammad Asif Gondal, Iqtadar Hussain,
Abstract
In this paper, we have presented an image encryption algorithm based on chaotic shuffling map and S-box transformation. We test the proposed algorithm with some well-known security analysis such as correlation analysis, UACI analysis, histogram analysis, information entropy analysis and NPCR analysis and come to close that the proposed algorithm fulfils these criterion with optimal values.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved